# SDR DALA1220956901

- Difficulty date: April 6, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 80,656 hours, 36,546 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N851210
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING OPN 50321AD, MTC FOUND THAT SEVERAL FASTENER HOLES WHERE OVERSIZED AND 1/8 BLIND FASTENERS WERE PREVIOUSLY INSTALLED.  THESE FASTENERS ARE BEYOND THE REQUIREMENTS OF AD 2002-24-02.  ACCOMPLISHED PERMANENT REPAIR PER ERA 501775-14 REV 2 TO RETURN AIRCRAFT TO AD CONDITION.
